# SDR AALA201712149031

- Difficulty date: December 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 10,899 hours, 3,280 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. SEAT 34C EMERGENCY LIGHT IS INOPERATIVE. SPLICED BROKEN WHITE WIRE BETWEEN SEATS 33ABC AND 34ABC PER ESPM 20-43-11 AND AWM 33-51-08. OPERATIONS CHECK OKAY.
